# SDR 2001UALA00280

- Difficulty date: March 7, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD WEB CRACKED.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR.  MAJOR REPAIR ACCOMPLISHED.
